# SDR A6WA201643852

- Difficulty date: May 6, 2016
- Submitted: May 9, 2016
- Operation: Air carrier
- Aircraft: N443AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7781
- Aircraft time: 30,746 hours, 29,540 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: 601R220141
- Part serial: 7784
- Condition: Chafed
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH SIDES OF RUDDER LE ARE HEAVILY CHAFED.
